[Home ] [Archive]   [ فارسی ]  
:: About :: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 1, Issue 1 (1-2021) ::
Back to browse issues page
 

It is with profound pleasure that we celebrate the launch of the journal of Mathematics and Applications (MathApp) with this inaugural issue. The MathApp Editorial Team, would like to extend a warm welcome to the readership of MathApp. We take this opportunity to thank our authors, editors, and anonymous reviewers, all of whom have volunteered for the success of the journal.

Editorial Board



                    Editor in chief: H. Doostie

                    Managing Editor: A. Pouhassani


 
  
                     V. 1      Editors:

 

H. Doostie

M. Foroudi Ghasemabadi

Kharazmi University (Iran)

Parand branch, Islamic Azad University (Iran)

M. Hashemi Baragoori

A. Hosseini

University of Guilan (Iran)

California Polytechnic University Pomona (USA)

M. Khorsand Zak

E. Parsa

Aligudarz branch, Islamic Azad University (Iran)

Parand branch, Islamic Azad University (Iran)




 
XML A new model for evaluating cost efficiency using output slack variables in Data Envelopment Analysis
Asghar Darigh *, Ali Jamshidi
Abstract (259 Views)   |   Full-Text (PDF) (100 Downloads)  
XML Bayesian estimation of the parameters for two-parameter bathtub-shaped lifetime distribution based on ranked set sampling P. 1-11
Persian Abstract Mehdi Basikhasteh, Fazlollah Lak *, Mahmoud Afshari
Abstract (713 Views)   |   Full-Text (PDF) (235 Downloads)  
XML Fuzzy Soft Partitions P. 12-17
Persian Abstract A. Pouhassani *
Abstract (737 Views)   |   Full-Text (PDF) (227 Downloads)  
XML Minimally Generated Subshifts P. 18-24
Manouchehr Shahamat *, Dawoud Ahmadi Dastjerdi, Bozorg Panbehkar
Abstract (719 Views)   |   Full-Text (PDF) (222 Downloads)  
XML On the spectral property of local shift-splitting preconditioner for double saddle point problems P. 25-34
Mohammad Mahdi Izadkhah *
Abstract (703 Views)   |   Full-Text (PDF) (167 Downloads)  
XML Some Results on Gelfand Pairs P. 35-43
Hossain Bagheri Fahragi, Seyed Mohammad Sadegh Modarres *
Abstract (738 Views)   |   Full-Text (PDF) (169 Downloads)  
Journal of Mathematics and Applications (MathApp) is a broad scope journal that publishes original research articles as well as review articles on all aspects of both pure and applied mathematics. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share and discuss various new issues and developments in different areas of applied mathematics and industrial sciences. indent All manuscripts must be prepared in English and are subject to a rigorous and fair peer-review process. Generally, accepted papers will appear online within journal timelines.
Back to browse issues page
Export as: HTML | XML | RSS
مجله ریاضیات و کاربردها Journal of Mathematics and Applications
Persian site map - English site map - Created in 0.07 seconds with 43 queries by YEKTAWEB 4331